# SDR IPXA2016022900110

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 62,633 hours, 11,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY ONE LOW . OPS CHECKED GOOD IAW AMM 33-51-01, IPC 33-51-10-01-008.
